# SDR SWAA2015050439236

- Difficulty date: March 23, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69353023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE CRACKED AT BS 540, BETWEEN STRINGER 21L - 22L.  R & R ANGLE IAW EA.
